MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1468-3083.2005.01240.x

Медицинская библиотека · Journal of the European Academy of Dermatology and Venereology : JEADV · 2005

Alopecia in association with severe seborrhoeic dermatitis following combination antiretroviral therapy for acute retroviral syndrome.

Hardcastle N J, Tunbridge A J, Shum K W, Dockrell D H, Green S T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case where alopecia occurred with severe seborrhoeic dermatitis associated with the commencement of combination antiretroviral therapy for acute retroviral syndrome. We postulate that the eruption could represent a novel manifestation in association with immunological response to antiretroviral therapy.

Для цитирования: Hardcastle N J, Tunbridge A J, Shum K W, Dockrell D H, Green S T. Alopecia in association with severe seborrhoeic dermatitis following combination antiretroviral therapy for acute retroviral syndrome.. Journal of the European Academy of Dermatology and Venereology : JEADV. 2005. DOI: 10.1111/j.1468-3083.2005.01240.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.